# SDR 2007FA0000651

- Difficulty date: July 22, 2007
- Submitted: July 22, 2007
- Operation: General aviation
- Make and model: Cessna 185F
- Aircraft serial: 18503193
- Aircraft time: 2,700 hours
- Engine: Cont IO520D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Location: Wing
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM BASE OF NEWLY INSTALLED PREMIUM FUEL CAPS. LOCATION ON WINGS IRRELEVANT. LEAK FROM BOTH IB AND OB CAPS. COMPLIED WITH MFG INSTRUCTIONS IAW VENT LOCATION WITHOUT EFFECT.  EVIDENTLY NOT UNCOMMON PROBLEM, AS BLOGS ON MFG CLUB FORUM AND PILOTS ASSOC. FORUM WILL ATTEST. MFG SENT NEW O-RINGS, BUT HAVEN'T TRIED THEM. NEVERTHELESS, CAPS SHOULD BE FOOL-PROOF FROM FACTORY. HARDLY AN IMPROVEMENT OVER MY OLD MFG RAISED INLET CAPS.
